Abstract and Applied Analysis

On the Abstract Subordinated Exit Equation

Hassen Mejri and Ezzedine Mliki

Full-text: Open access

Abstract

Let = ( P t ) t > 0 be a C 0 -contraction semigroup on a real Banach space . A -exit law is a -valued function t ] 0 , [ φ t satisfying the functional equation: P t φ s = φ t + s , s , t > 0 . Let β be a Bochner subordinator and let β be the subordinated semigroup of (in the Bochner sense) by means of β . Under some regularity assumption, it is proved in this paper that each β -exit law is subordinated to a unique -exit law.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 390218, 16 pages.

Dates
First available in Project Euclid: 1 November 2010

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1288620733

Digital Object Identifier
doi:10.1155/2010/390218

Mathematical Reviews number (MathSciNet)
MR2660392

Zentralblatt MATH identifier
1223.47040

Citation

Mejri, Hassen; Mliki, Ezzedine. On the Abstract Subordinated Exit Equation. Abstr. Appl. Anal. 2010 (2010), Article ID 390218, 16 pages. doi:10.1155/2010/390218. https://projecteuclid.org/euclid.aaa/1288620733


Export citation